MathSciNet Relay Station
MathSciNet bibliographic data
MR194770 (33 #2976) 35.57
Glimm, James Solutions in the large for nonlinear hyperbolic systems of equations. Comm. Pure Appl. Math. 18 1965 697–715.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement